I have over the past 4 month continually had my ALT and Ferritin levels rise.
September @ 78
November @ 81
December @ 94
September @ 378
Novermeber @ ???
December @ 403
Nothing else is wrong on my blood test they are all within the standards.
Previous exposure to Hep-A Antigens
Hep-B and C negative
Iron Saturation within normal levels
My General Practitioner is stumped and has referred me to a GI specialist; however, that was 3 month ago and the waiting list is @ 7months. So I was wondering if any of the experts here ca shed some light on the situation.
I was previously a drug user (Smoked methamphetamines for about 8 months, have been clean for over 6 years)
I am a 25 year old Male, about 200 pound. 6 foot. A bit over weight.
I do not drink much at all. Actually stopped since having been given this news.
I did travel to foreign places (South East Asia) 3 years ago which;
Since then have gotten Tinea versicolor multiple times in the last 3 years (only since coming back from Asia). And have had both oral & creme prescribed previously. Oral medicine worked nicely but was very long 3 month of Lamils (read that it can cause liver damage); however this was right when I got back from my trip (almost 3 years ago)
Grandfather died of Liver failure with cancer complications (but he was a very heavy drinker)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.